Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Holomorphic Lagrangian branes correspond to perverse sheaves

Xin Jin

Geometry & Topology 19 (2015) 1685–1735
Bibliography
1 G Alston, Floer cohomology of real Lagrangians in the Fermat quintic threefold, PhD Thesis, The University of Wisconsin Madison (2010)
2 D Auroux, A beginner's introduction to Fukaya categories, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc. (2014) 85 MR3220941
3 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
4 L van den Dries, C Miller, Geometric categories and $o$–minimal structures, Duke Math. J. 84 (1996) 497 MR1404337
5 K Fukaya, Y G Oh, Zero-loop open strings in the cotangent bundle and Morse homotopy, Asian J. Math. 1 (1997) 96 MR1480992
6 M Goresky, R MacPherson, Stratified Morse theory, Ergeb. Math. Grenzgeb. 14, Springer (1988) MR932724
7 F R Harvey, H B Lawson Jr., Finite volume flows and Morse theory, Ann. of Math. 153 (2001) 1 MR1826410
8 R Hotta, K Takeuchi, T Tanisaki, $D$–modules, perverse sheaves and representation theory, Progress in Math. 236, Birkhäuser (2008) MR2357361
9 A Kapustin, $A$–branes and noncommutative geometry, arXiv:hep-th/0502212
10 A Kapustin, E Witten, Electric-magnetic duality and the geometric Langlands program, Commun. Number Theory Phys. 1 (2007) 1 MR2306566
11 M Kashiwara, P Schapira, Sheaves on manifolds, Grundl. Math. Wissen. 292, Springer (1990) MR1074006
12 M Kontsevich, Y Soibelman, Homological mirror symmetry and torus fibrations, from: "Symplectic geometry and mirror symmetry" (editors K Fukaya, Y G Oh, K Ono, G Tian), World Sci. Publ. (2001) 203 MR1882331
13 D B Massey, Stratified Morse theory: Past and present, Pure Appl. Math. Q. 2 (2006) 1053 MR2282413
14 D Nadler, Microlocal branes are constructible sheaves, Selecta Math. 15 (2009) 563 MR2565051
15 D Nadler, E Zaslow, Constructible sheaves and the Fukaya category, J. Amer. Math. Soc. 22 (2009) 233 MR2449059
16 Y Peterzil, S Starchenko, Complex analytic geometry and analytic-geometric categories, J. Reine Angew. Math. 626 (2009) 39 MR2492989
17 W Schmid, K Vilonen, Characteristic cycles of constructible sheaves, Invent. Math. 124 (1996) 451 MR1369425
18 P Seidel, Fukaya categories and Picard–Lefschetz theory, Zurich Lectures in Adv. Math., European Math. Soc. (2008) MR2441780
19 J C Sikorav, Some properties of holomorphic curves in almost complex manifolds, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 165 MR1274929